BibTeX record journals/mmor/HordijkY99a

download as .bib file

@article{DBLP:journals/mmor/HordijkY99a,
  author       = {Arie Hordijk and
                  Alexander Yushkevich},
  title        = {Blackwell optimality in the class of stationary policies in Markov
                  decision chains with a Borel state space and unbounded rewards},
  journal      = {Math. Methods Oper. Res.},
  volume       = {49},
  number       = {1},
  pages        = {1--39},
  year         = {1999},
  url          = {https://doi.org/10.1007/s001860050011},
  doi          = {10.1007/S001860050011},
  timestamp    = {Tue, 03 Mar 2020 09:39:40 +0100},
  biburl       = {https://dblp.org/rec/journals/mmor/HordijkY99a.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics